# SDR DHL9871746C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, F/O FLOOR PANELS WORN, AND BROKEN.  REMOVED PANELS, FABRICATED REPAIRS AND REINSTALLED PER SRM 51-10-2, 2 BY 4, N/R 5066.
